Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sudden increase in BP, pulse rate, vomited twice. Anything serious ?

Hi, I am from India and its night time about 2 am and suddenly my dad got up saying not feeling well as his BP got High , I checked his BP and its 170/90 and the pulse rate is 155 , He is taking tab Nabivol 5 since last 5-6 years. I am Worried and confused is he has any serious problem now to take him to hospital? He also vomitted twice. Please guid me doctor
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome,

Thank you for your query.

At first let us talk about any patient diagnosed with hypertension. All such patients can have fluctuations in blood pressure despite being on regular medication to control the same. This could be as a result of changes in lifestyle, stress, diet, lack of exercise, etc. Such fluctuations are normal, although they should be brought to the notice of the treating physician, so he/she can monitor them and accordingly advise.

Next, the general population experiences symptoms similar to the description you have mentioned above. This could be caused due to the following reasons:

-Indigestion or a developing stomach infection
-Gas trouble (in simple terms)
-There could be palpitations (which can be caused due to an increase in BP, due to any of the above mentioned symptoms, or even others)
-There could also be a heart ailment, which might require a thorough check-up

Although your father might rule it out as something minor, it is best to take him to a doctor to ensure proper care and management, and to rule out the worst for a long and healthy life.

I hope I have succeeded in answering your questions, you could write back to us anytime for further clarifications.

Best wishes.
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor